| Catalog Number |
AB35W06080135 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The physician was intending to use an evercross to treat a 60mm severely calcified lesion with chronic total occlusion (cto) in the proximal common iiiac artery and superficial femoral artery (sfa).No tortuosity was reported in artery of 6.5 ¿ 7.0mm diameter.A 6fr non medtronic sheath and a non medtronic 0.035 guidewire was used.No embolic protection was used.There was no damage to the device packaging and no issues noted to the device when removing the device from the hoop/tray.The device was prepped per ifu with no issues.The device did not pass through a previously deployed stent.No resistance was encountered and no excessive force used.It was reported that balloon inflation difficulties were experienced and the physician had to continuously dial up the non medtronic inflation device to maintain pressure of 6atm.A pin hole balloon burst occurred during balloon inflation at 6atm using the inflation device with 40 contrast and 60 saline.All fragments of the balloon were retrieved from the patient.A second evercross balloon was used and the same issue was reported.The procedure was completed with a non medtronic 7 x 100 pta balloon.There was no patient injury as a result of the balloon bursts.